# SDR UPS05444339

- Difficulty date: April 9, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B1471773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 400 STR 14EL STRINGER ATTACH FOUND CRACKED STIFFENER ( CRACK  LENGTH .1875" ).  M/D BS 400 STR 14EL STRINGER ATTACH STIFFENER REPLACED AS PER SRM 51-10-01 PG 9.
